# SDR ASAA2018042024325

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 30,722 hours, 9,099 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 HF DISPLAYED FAILED.  ACFT GROUNDED.  PERFORMED A BITE ON THE NR 1 HF,  NO FAULTS FOUND IAW FIM 23-11 TASK 801. PERFORMED AN OPS CHECK OF THE NR 1 HF, OPS NORMAL IAW AMM 23-11-00. GROUND VERIFICATION SUCCESSFUL.
